EconPapers    
Economics at your fingertips  
 

A characterization of regular saddle surfaces in the hyperbolic and spherical three-space

Dimitrios E. Kalikakis

Abstract and Applied Analysis, 2002, vol. 7, 1-7

Abstract:

We prove that the class of regular saddle surfaces in the hyperbolic or spherical three-space coincides with the class of regular surfaces with curvature not greater than the curvature of the surrounding space. We also show that a similar result for nonregular surfaces is incorrect.

Date: 2002
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/7/764935.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/7/764935.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:764935

DOI: 10.1155/S1085337502203036

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem (mohamed.abdelhakeem@hindawi.com).

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:764935